Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 621 to 640 of 1851

621
Equivariant algebraic approximations of G maps

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.10, no.4, pp.949 - 961, 1995-10

622
Equivariant semi-algebraic triangulation of real algebraic G-varieties

Dae Heui PARK; Suh, Dong Youpresearcher, KYUSHU JOURNAL OF MATHEMATICS, v.50, no.1, pp.179 - 205, 1996-01

623
Equivariant semialgebraic homotopies

Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.115, no.2, pp.153 - 174, 2001-09

624
Equivariant vector bundle structures on real line bundles

DONG YOUP SUHresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.259 - 263, 1996-01

625
Ergodicity and irrational rotations

Choe, Geon Horesearcher, PROCEEDINGS OF THE ROYAL IRISH ACADEMY. SECTION A: MATHEMATICAL AND PHYSICAL SCIENCES, v.93A, no.2, pp.193 - 202, 1993-06

626
Ergodicity and random walks on a compact group

최건호researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.5, no.1, pp.25 - 33, 2001-01

627
Error bound for the Gaussian quadrature on the ellipse contour

K. P. Ko; K. Kim; Choi U Jinresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.3, pp.545 - 554, 1993

628
Error estimate in L-2 of a covolume method for the generalized Stokes problem

Kang, KS; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.1, pp.165 - 179, 2006-01

629
Error estimates of Gauss quadrature for Freud and Erdos weights

H. S. Jung; Kwon, Kil Hyunresearcher; D. W. Lee, COMMUNICATIONS IN APPLIED ANALYSIS, v.6, pp.197 - 208, 2002-04

630
Error estimates of Lagrange interpolation and orthonormal expansions for Freud weights

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.445 - 454, 2001-08

631
Ersatz Chern polynomials

이성연researcher, 충청수학회지, v.2, no.0, pp.1 - 7, 1989-01

632
Essential dimension of central simple algebras

Baek, Sanghoonresearcher; Merkurjev, Alexander S., ACTA MATHEMATICA, v.209, no.1, pp.1 - 27, 2012-09

633
ESSENTIAL DIMENSION OF PROJECTIVE ORTHOGONAL AND SYMPLECTIC GROUPS OF SMALL DEGREE

Baek, Sanghoonresearcher, COMMUNICATIONS IN ALGEBRA, v.43, no.2, pp.693 - 701, 2015

634
Essential dimension of simple algebras in positive characteristic

Baek, Sanghoonresearcher, COMPTES RENDUS MATHEMATIQUE, v.349, no.7-8, pp.375 - 378, 2011-04

635
Essential dimension of simple algebras with involutions

Baek, Sanghoonresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.44, pp.578 - 590, 2012-06

636
Estimate-based goodness-of-fit test for large sparse multinomial distributions

Kim, Sung-Horesearcher; Choi, Hyemi; Lee, Sangjin, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.53, no.4, pp.1122 - 1131, 2009-02

637
Estimates for the electric field in the presence of adjacent perfectly conducting spheres

Ammari, H; Dassios, G; Kang, H; Lim, Mikyoungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.65, no.2, pp.339 - 355, 2007-06

638
Estimation of a regression function with a sharp change point using boundary wavelets

Park, Cheolwooresearcher; Kim, WC, STATISTICS & PROBABILITY LETTERS, v.66, no.4, pp.435 - 448, 2004-03

639
Estimation of genus for certain arithmetic groups

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.32, no.7, pp.2479 - 2495, 2004

640
Estimation of genus of arithmetic curves and applications

Choi, So Young; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.15, pp.1 - 17, 2008-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0